Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Paradoxicals katia

Posted by BarbaraCat on August 19, 2003, at 20:15:19

In reply to Depakote McPac, posted by katia on August 19, 2003, at 14:43:48

Katia,
Paradoxical drug reactions are very common with BP's. Why? No one seems to know. - BC

>>I just recently started Depakote and have had an atypical reaction to it. I've gotten racy and speeded up, trouble sleeping (I now need sleep meds).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:9730
URL: http://www.dr-bob.org/babble/20030818/msgs/252307.html